Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Mean-Variance versus Direct Utility Maximization: A Comment

Donald W. Reid and Bernard V. Tew
The Journal of Finance
Vol. 41, No. 5 (Dec., 1986), pp. 1177-1179
Published by: Wiley for the American Finance Association
DOI: 10.2307/2328175
Stable URL: http://www.jstor.org/stable/2328175
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Mean-Variance versus Direct Utility Maximization: A Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1177
    1177
  • Thumbnail: Page 
1178
    1178
  • Thumbnail: Page 
1179
    1179